Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 49, NWS Goodland, KS

June 10, 2010Yuma County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 10, 2010, 8:55 PM MDT for Yuma County, Colorado. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2010, 8:55 PM MDT (02:55 UTC)
Expired
Jun 10, 2010, 10:00 PM MDT
In force
65 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

County Yuma County, CO

The radar

The Goodland radar (KGLD), 107 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:59 PM MDTHAIL 1.52 S Yuma, CO
Jun 10, 10:05 PM MDTHAIL 1Yuma, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:44 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WFUS53 KGLD 110255
TORGLD
COC125-110400-
/O.NEW.KGLD.TO.W.0049.100611T0255Z-100611T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 1000 PM MDT

* AT 850 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 7 MILES SOUTHEAST OF ELBA...OR 18 MILES WEST OF
  ABARR...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ABARR...YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 222 AND 255.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES AND HAIL IN EXCESS 
OF BASEBALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4021 10217 3978 10217 3978 10281 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0255Z 255DEG 31KT 3989 10301

$$

JRM
5 follow-up statements
780 
WWUS53 KGLD 110307
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
907 PM MDT THU JUN 10 2010

COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
907 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES EAST OF ELBA...OR 16 MILES WEST OF 
ABARR...AND WAS MOVING EAST AT 35 MPH. VERY LARGE HAIL...TO AROUND 
TENNIS BALL SIZE...CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  YUMA...HEARTSTRONG...ECKLEY...WRAY AND VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0307Z 252DEG 31KT 3994 10295

$$

JRM
277 
WWUS53 KGLD 110317
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT THU JUN 10 2010

COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
917 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...

AT 913 PM MDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED 12 MILES NORTHWEST OF ABARR...AND WAS MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0317Z 253DEG 25KT 3996 10287

$$

JRM
016 
WWUS53 KGLD 110324
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
924 PM MDT THU JUN 10 2010

COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
924 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...

AT 922 PM MDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS 
LOCATED 10 MILES NORTHWEST OF ABARR...AND WAS MOVING EAST AT 40 MPH. 
LARGE HAIL...IN EXCESS OF GOLFBALL SIZE IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0323Z 251DEG 34KT 3998 10281

$$

JRM
749 
WWUS53 KGLD 110331
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM MDT THU JUN 10 2010

COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
931 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN YUMA COUNTY UNTIL
1000 PM MDT...

AT 926 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTHWEST OF YUMA...AND WAS MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  YUMA AND ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4022 10243 3999 10248 3992 10280 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0331Z 242DEG 25KT 4001 10280

$$

JRM
132 
WWUS53 KGLD 110349
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT THU JUN 10 2010

COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
949 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN YUMA COUNTY UNTIL
1000 PM MDT...

AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR YUMA...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4022 10243 3999 10248 3992 10280 3999 10281
      4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0349Z 245DEG 24KT 4007 10269

$$

JRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 10, 5:16 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 10, 5:16 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT THU JUN 10 2010

.DISCUSSION...
245 PM MDT THU JUN 10 2010

A PLETHORA OF FORECAST CHALLENGES EXIST DURING THIS SEVEN DAY
PERIOD...NOT THE LEAST OF WHICH ARE SEVERE POTENTIAL TONIGHT IN
THE NORTH AND TEMPS OVER THE WEEKEND.

IN THE NEAR TERM FOR TONIGHT...THE BIGGEST QUESTION IS THE FUTURE
AREAL EXTENT OF CONVECTION NOW FORMING ON THE HIGHER TERRAIN OF
NORTHERN COLORADO INTO SOUTHEAST WYOMING. THE NAM SEEMS TO HAVE A
DECENT HANDLE ON CONVECTION BASED ON LATEST RADAR AND SATELLITE
TRENDS...BRINGING STORMS INTO THE PLAINS OF NE COLORADO WHICH THEN
RIDE ALONG THE NORTHERN PERIPHERY OF THE WARM TEMPS AT 700 MB
OVERNIGHT. BASED ON THIS SCENARIO HAVE THE HIGHEST POPS IN THE
NORTHERN TIER OF COUNTIES BETWEEN 00Z AND 06Z. ANY STORMS WHICH
DEVELOP IN THIS AREA WILL LIE IN AN AREA OF DECENT 6 KM SHEAR OF
50 KTS AND WILL BE TAPPING INTO FAVORABLE LOW LEVEL MOISTURE...SO
ORGANIZED SEVERE CONVECTION SEEMS LIKELY. CURRENT THINKING IS
STRONG CAP WILL HOLD FOR NOW AND WE WILL NEED TO WAIT FOR STORMS
CURRENTLY MOVING OFF HIGHER TERRAIN OF COLORADO TO MOVE IN THIS
EVENING.

HAVE ALSO INCLUDED SLIGHT CHANCE POPS FOR MUCH OF REMAINDER OF
CWA OVERNIGHT BASED ON THE NAMS PERSISTENT FORECAST OF ISOLATED
CONVECTION WHICH ORIGINATES IN SOUTHEAST COLORADO THIS AFTERNOON.
ISOLATED CELLS HAVE BEEN STRUGGLING DOWN THERE FOR AN HOUR OR TWO
AND SOME COULD SURVIVE AS THEY MOVE NORTHEAST. AT THIS TIME IT
LOOKS MAINLY LIKE GUSTY WINDS FROM THESE STORMS. SPOTTY ACCAS AND
VIRGA CURRENTLY APPEAR SOUTH AND SOUTHEAST OF GOODLAND.

LATEST SURFACE ANALYSIS PUTS A SURFACE LOW ALONG THE KS-CO BORDER
SOUTHWEST OF TRIBUNE KANSAS NEAR LAMAR COLORADO. SOUTHWEST FROM
THIS LOW IS THE REMAINS OF THE OUTFLOW BOUNDARY FROM LAST NIGHTS
NEBRASKA MCS WHICH STRETCHES BACK TO THE FRONT RANGE SOUTH OF
PUB. A DRY PUSH IS SEEN NUDGING INTO WESTERN KANSAS SOUTH OF THE
LOW WHERE DEWPOINTS DROP FROM THE LOW 60S TO THE MID 40S. SURFACE
CONVERGENCE ALONG THIS FEATURE DOES NOT APPEAR THAT IMPRESSIVE
RIGHT NOW...AND THIS AREA IS SITTING BENEATH PROGGED 700 MB TEMPS
OF 16 C. OVER KANSAS THE MORNING OUTFLOW BOUNDARY IS GETTING
DIFFICULT TO FIND IN THE SURFACE DATA BUT BEST ESTIMATES WOULD
PLACE IT AS A WARM FRONT RETURNING NORTH ALONG A TRIBUNE TO OAKLEY
TO PHILLIPSBURG LINE.

OVER THE WEEKEND THE BIG PICTURE IS A LARGE SLOW MOVING UPPER LOW
LUMBERING EAST ACROSS THE MOUNTAINS WITH NUMEROUS IMPULSES LIFTING
NORTHEAST ACROSS THE AREA. ALL GUIDANCE SUGGESTS THAT A SURFACE
FRONT WILL PUSH SOUTHEAST THROUGH THE AREA SATURDAY. GUIDANCE
THEN KEEPS THIS SURFACE FEATURE SOUTH OF THE CWA SUNDAY AND
MONDAY WHICH SHOULD TRANSLATE INTO A COOLER CLOUDY PERIOD WITH
EPISODES OF SHOWERS AND THUNDERSTORMS. THE NAM SEEMS A BIT
AGGRESSIVE WITH COOLING 850 TEMPS DOWN TO 8 C...BUT NONETHELESS...
HIGH TEMPS WILL BE ONLY IN THE 60S MOST AREAS ON SUNDAY.

NOT MANY BIG CHANGES MADE TO THE EXTENDED. THE UPPER LOW AFFECTING
THE AREA THROUGH SUNDAY WILL FINALLY LIFT NORTHEAST BY MONDAY
EVENING FOLLOWED BY BROAD UPPER RIDGING. THIS PATTERN IS REFLECTED
IN MUCH LOWER POPS FOR THE TUE-THU PERIOD ALONG WITH GRADUALLY
WARMING TEMPERATURES.

DLF
&&

.AVIATION...
514 PM MDT THU JUN 10 2010

FOR THE 00Z TAF CYCLE...PRIMARY AVIATION CONCERNS THIS PERIOD ARE POTENTIAL
FOR THUNDERSTORM ACTIVITY THIS EVENING FOLLOWED BY LOW STRATUS POSSIBILITY
OVERNIGHT. AT THIS TIME IT APPEARS THAT MAJORITY OF TSRA WILL BE TO
THE NORTH AND WEST OF THE TERMINALS BUT A DIRECT IMPACT IS CERTAINLY
POSSIBLE. SHOULD CONVECTION PASS NEAR OR OVER A TERMINAL INTERMITTENT
MVFR/IFR CONDITIONS WILL BE LIKELY. CANNOT PIN DOWN TIMING YET THUS
WILL INDICATE TSRA POTENTIAL WITH CB GROUPS FOR NOW AND AMEND AS NECESSARY.
BETWEEN ROUGHLY 09Z-12Z ALSO EXPECT AT LEAST MVFR POST-FRONTAL
CIGS...WITH IFR CIGS A POSSIBILITY AS WELL. THUNDERSTORMS WILL
AGAIN BE POSSIBLE TOMORROW AFTERNOON AND EVENING AT BOTH SITES.

50
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 10, 10:40 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1040 AM MDT THU JUN 10 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1040 AM MDT THU JUN 10 2010 /1140 AM CDT THU JUN 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING...PRIMARILY IN NORTHEAST COLORADO AND SOUTHWEST
NEBRASKA. LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO WILL
BE POSSIBLE WITH THE STRONGEST STORMS.

IN NORTHWEST KANSAS...STORMS WILL BE MORE ISOLATED BUT ANY THAT
DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING AS
AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY ADVANCES TOWARD THE
AREA. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE
POSSIBLE.

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SATURDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 10, 7:09 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT THU JUN 10 2010

KSZ029-110130-
GOVE-
809 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF UTICA...OR 16 MILES
SOUTHEAST OF GOVE...AND MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

JRM
Special weather statement, Jun 10, 8:01 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
801 PM MDT THU JUN 10 2010

COZ090-110300-
YUMA COUNTY-
801 PM MDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADO NEAR LAST CHANCE...OR 33 MILES
SOUTHWEST OF AKRON...AND MOVING EAST AT 25 MPH. THIS STORM HAS A
HISTORY OF PRODUCING HAIL LARGER THAN BASEBALLS IN ADDITION TO
TORNADOES. IF THIS STORM CAN MAINTAIN ITS STRENGTH...IT WILL BEGIN
TO IMPACT WEST CENTRAL YUMA COUNTY AFTER 9 PM MDT.

PEOPLE IN WEST CENTRAL YUMA COUNTY...INCLUDING THE COMMUNITIES OF
ABARR AND JOES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A
WARNING MAY BE NEEDED IF THE STORMS MAINTAIN THEIR STRENGTH AND MOVE
INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:00 PM MDTTornado WarningGLDYuma44 min
Jun 10, 11:05 PM MDTSevere Thunderstorm WarningGLDYuma30 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.